I have a lot of stress in my life right now, and I am concerned that this is causing a very serious issue with my periods. They are becoming more irregular than normal. I have gone from having a very spotty period one month, to bleeding very heavy another month, to not having one yet this month (by this time the past three months I had already had one). I am just wondering if the stress of my son being sick, my dad being very ill, and everything else that is going on is taking a toll on that part of me. If this could be the case, what can I do to help correct the problem? Any input or suggestions would be very much appreciated. P.S. There is 100% no way that I could possibly be pregnant.
25 Jul 2010
Hi my friend , do not get me wrong and I am not joking with you, you now how serious I am ..but for this question I honestly wish I was a woman so I could understand better... but the fact is ..I am a man.
Contact you Gynecologist ASAP, this does not sound right.
I hope a woman can help by answering this question.
All the best,
25 Jul 2010
yes it can cause your period to be abnormal. I use to have the same problem. Yes sometimes you may not have your period at all. To let you know if you don't have a period for 3 straight months. I had to be put on a drug premarin to help get my period going again... acouple of times. Also stress can cause the heavy bleeding as well. So if you don't get your period for 3 straight months, your hormones are just off and please call your GYN, most likely he/she will put you on that. That's the only thing you can do to correct the problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im,19,ill be 20. had a positive opk on the 26 an 27 of July,my period was due the 11. I have taken pregnancy tests at 25 MIU an they are negative. I ...
1 answer • 18 Aug 2014
Birth Control - Could stress make you skip a period on Zenchent Fe if period has never been skipped?
1 answer • 13 Oct 2014
I want to skip my period for this month because I'm going on vacation. I heard if you take the three weeks of the active pills then immediately ...
1 answer • 3 Dec 2014